# SDR DALA13008446818

- Difficulty date: February 21, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 48,950 hours, 17,705 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Odor
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT FL300, THE RT AUTOPILOT DISENGAGED FOLLOWED BY A FAINT ELECTRICAL ODOR IN COCKPIT FOR TWO MINUTES. F/A CONFIRM FAINT ODOR IN FIRST CLASS, STRONGER IN FWD GALLEY. FOUND RT FCC AS SOURCE OF ODOR.  REPLACED RT FCC AND RT AUTOPILOT AILERON SERVO ENGAGE SOLENOID DUE TO LOW RESISTANCE.
